Chantix is an anti-smoking drug that works very effectively. This is the reason why a lot of individuals and medical practitioners recommend the use of Chantix. However, just like in most effective drugs, side effects come into play from time to time.
Chantix-Champix has its own share of side effects. But then again, its efficacy can’t be undermined even by all of the side effects this drug may pose. When Pfizer created Chantix, its main goal is to produce a drug that can effectively eliminate nicotine in the body without having it go through the most common withdrawal symptoms.
The withdrawal symptoms of smoking are the major concern of quitters, because these symptoms can be very nerve wrecking, enough for them to forget all about quitting.
The moment a smoker quits on a cigarette, his body is bound to experience withdrawal effects such as depression, mood swings, and irritability.
These are what Chantix tries to keep from happening. It works to make a person smoke free without them experiencing the most serious withdrawal symptoms.
However, as Chantix-Champix does its job inside the body, minor side effects may become apparent. But these side effects are not common to all people who are taking Chantix.
The reported side effects of Chantix are:
- sleep disorders,
- and loss of taste.
Again, not all people who are taking Chantix experience any of these. There even a handful of patients that don’t experience side effects at all.
Champix had proven itself in medical science. In certain tests, it was found out that the drug is up to four times more potent that the most popular anti-smoking drugs available today. Chantix has not found a drug that can match its efficiency as far as today’s quit smoking medications are concerned.
The most common side effects of Chantix, as enumerated previously, are very rare and uncommon.
While they may occur in some patients, they don’t cause any adverse effects on the over-all health of the person at all. There are little or no reported cases wherein such side effects occurred repeatedly and had actually become a major health concern. But just in case it became one, all you have to do is to talk to the doctor and he would know what to do.
Usually, all it takes is to reduce the dosage and the side effects would be controlled.